Mathematische Annalen

, Volume 235, Issue 3, pp 217–246 | Cite as

On the periods of Enriques surfaces. II

  • Eiji Horikawa
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Artin, M.: On isolated rational singularities of surfaces. Amer. J. Math.88, 129–136 (1966)Google Scholar
  2. 2.
    Artin, M.: Algebraization of formal moduli. II. Existence of modifications. Ann. of Math.91, 88–135 (1970)Google Scholar
  3. 3.
    Baily, W. L., Jr., Borel, A.: Compactification of arithmetic quotients of bounded symmetric domains. Ann. of Math.84, 442–528 (1966)Google Scholar
  4. 4.
    Borel, A.: Some metric properties of arithmetic quotients of symmetric spaces and an extension theorem. J. Diff. Geometry6, 543–560 (1972)Google Scholar
  5. 5.
    Brieskorn, E.: Singular elements of semi-simple algebraic groups. Actes Congrès intern. Math., 1970 Nice, Tom 2, 279–284. Paris: Gauthier-Villars 1971Google Scholar
  6. 6.
    Clemens, C. H., Jr.: Picard-Lefschetz theorem for families of non-singular algebraic varieties acquiring ordinary singularities. Trans. Amer. Math. Soc.136, 93–108 (1969)Google Scholar
  7. 7.
    Griffiths, P.A.: Periods of integrals on algebraic manifolds. II. Amer. J. Math.90, 805–865 (1968)Google Scholar
  8. 8.
    Griffith, P.A.: Periods of integrals on algebraic manifolds: summary of main results and discussion of open problems. Bull. Amer. Math. Soc.76, 228–296 (1970)Google Scholar
  9. 9.
    Horikawa, E.: Algebraic surfaces of general type with smallc 12. II. Invent. math.37, 121–155 (1976)Google Scholar
  10. 10.
    Horikawa, E.: Surjectivity of the period map of K 3 surfaces of degree 2. Math. Ann.228, 113–146 (1977) (referred to as [K])Google Scholar
  11. 11.
    Horikawa, E.: On the periods of Enriques surfaces. I. to appear in Math. Ann. (referred to as Part I)Google Scholar
  12. 12.
    Horikawa, E.: On the periods of Enriques surfaces. I, II. Proc. Japan Acad.53, 124–127 (1977),53 Ser. A, 53–55 (1977)Google Scholar
  13. 13.
    Kodaira, K.: On the stability of compact submanifolds of complex manifolds. Amer. J. Math.85, 79–94 (1963)Google Scholar
  14. 14.
    Kodaira, K.: On the structure of compact complex analytic surfaces. III. Amer. J. Math.90, 55–83 (1968)Google Scholar
  15. 15.
    Mumford, D.: Geometric invariant theory. Ergeb. der Math. 34. Berlin, Heidelberg, New York: Springer 1965Google Scholar
  16. 16.
    Piateckii-Shapiro, I.I.: Geometry of classical domains and automorphic functions (in Russian). Moscow: Fizmatgiz 1961Google Scholar
  17. 17.
    Piateckii-Shapiro, I.I., Shafarevich, I.R.: A Torelli theorem for algebraic surfaces of type K3 (in Russian). Izv. Akad. Nauk USSR35, 530–572 (1971)Google Scholar
  18. 18.
    Roan, S-s.: Degeneration of K3 and abelian surfaces. Thesis, Brandeis Univ. 1974Google Scholar
  19. 19.
    Suwa, T.: On ruled surfaces of genus 1. J. Math. Soc. Japan21, 291–311 (1969)Google Scholar
  20. 20.
    Todorov, A.N.: Conditions of finiteness of monodromy for families of curves and surfaces (in Russian). Izv. Akad. Nauk USSR40, 791–805 (1976)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Eiji Horikawa
    • 1
  1. 1.Department of MathematicsUniversity of TokyoHongo, TokyoJapan

Personalised recommendations